# SDR CALA2017011300082

- Difficulty date: January 13, 2017
- Submitted: January 14, 2017
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 71,133 hours, 8,022 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ROW 51 INOPERATIVE.    RERPAIRED WIRES BROKEN ON CONNECTOR UNDER SEAT 51C.  OP CHECKED OK IAW AMM33-51-00.
